# SDR CALA2023062301995

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 73,923 hours, 27,102 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Unknown
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FUEL QTY IMBAL. SUSPECTED LEAK NO VISBL LEAKING  REP ORTED BOTH WINGS AND FLT DECK IND READ LT 5.97 AND RT 7.03. BOTH INDIC TRANSFER ISSUES THAT NEEDS TO BE TROUBLESHOT. POSSIBLE CROSSFEED ATORS ARE ACCURATE VERSUS ACTUAL DRIP STICK READINGS. MCDU FUEL VALVE ISSUE. ORIG FUEL QTY OUTBOUND WAS 8.5 LEFT, CTR 2.0 AND R QTY BITE SHOWED NO LAST FLT FAULTS. CURRENT STATUS NO FAULTS. GR T 8.5. D TEST NO FAULTS. THIS ISSUE APPEARS TO BE AN UNWANTED FUEL PHOTO ADDED PER CAPT DEBRIEF, CLIMBING THRU FL12, NOTICED LEFT FUEL QTY BEGA ADDED PHOTO. SEE FIM 28-41/820 FOR POSSIBLE CAUSES OF AN ACTUAL FUEL IMBALANC ACP LH FUEL TANK RESISTANCE AND CAPACITANCE CHECK REF. AMM N TO DECREASE STEADLILY UP TO A POINT THEY GOT AN IMBALANCE OF O E. 28-41-21-710-801. ALL READINGS WITH IN LIMITS. VTO LH WING FOR VER 1K AND AMBER. NOTED AT BLOCK IN, THERE IS APPROX A 1K DIFF B STATIC LEAK NO LEAK NOTED. PRESS CHECKED FUEL ENG FEED MANIFOLD ETWEEN WING TANK INDICATION. ACCOMPLISHED DRIP STICK READING ON NO FUEL MIGRATION. CHECKED CROSSFEED VLV REF MM 28-22-00-730-802. CHECKED GOOD. PERFORMED CAPACITANCE TEST FOR RH WING TANK REF MM 28-41-21-710-801. FOUND WITH IN RANGE.         PERFORMED FUEL BOOST PUMP OUTPUT PRESSURE TEST FOR #1 AND #2 TANK PUMPS . FOUND ALL TO BE 22-24 PSIG , WITH IN RANGE. PERFORMED FAULT ISOLATION REF 28-41 TASK 820, NO DEFECTS FOUND.
